Symmetries and integrability
Jovanović Božidar
Publications de l'Institut Mathematique, 2008 84(98):1-36
Details  Cross Ref cited by(2)  Full text ( 325 KB)  DOI:10.2298/PIM0898001J
Finite difference approximation of strong solutions of a parabolic interface problem on disconnected domains
Jovanović Boško S., Vulkov Lubin G.
Publications de l'Institut Mathematique, 2008 84(98):37-48
Details  Cross Ref cited by(1)  Full text ( 163 KB)  DOI:10.2298/PIM0898037J
Orthogonal polynomials for the oscillatory-Gegenbauer weight
Milovanović Gradimir V., Cvetković Aleksandar S., Marjanović Zvezdan M.
Publications de l'Institut Mathematique, 2008 84(98):49-60
Details  Full text ( 175 KB)  DOI:10.2298/PIM0898049M
Versions of Koebe 1/4 theorem for analytic and quasiregular harmonic functions and applications
Mateljević Miodrag
Publications de l'Institut Mathematique, 2008 84(98):61-72
Details  Cross Ref cited by(1)  Full text ( 158 KB)  DOI:10.2298/PIM0898061M
Convoluted C-groups
Kostić Marko
Publications de l'Institut Mathematique, 2008 84(98):73-95
Details  Cross Ref cited by(2)  Full text ( 245 KB)  DOI:10.2298/PIM0898073K
A note on shock profiles in dissipative hyperbolic and parabolic models
Simić Srboljub S.
Publications de l'Institut Mathematique, 2008 84(98):97-107
Details  Cross Ref cited by(1)  Full text ( 128 KB)  DOI:10.2298/PIM0898097S
A new approach to temperate generalized Colombeau functions
Delcroix Antoine
Publications de l'Institut Mathematique, 2008 84(98):109-121
Details  Cross Ref cited by(1)  Full text ( 186 KB)  DOI:10.2298/PIM0898109D
Comparison of some solution concepts for linear first-order hyperbolic differential equations with non-smooth coefficients
Haller Simon, Hörmann Günther
Publications de l'Institut Mathematique, 2008 84(98):123-157
Details  Cross Ref cited by(4)  Full text ( 318 KB)  DOI:10.2298/PIM0898123H
Structural theorems for quasiasymptotics of distributions at infinity
Vindas Jasson
Publications de l'Institut Mathematique, 2008 84(98):159-174
Details  Cross Ref cited by(7)  Full text ( 204 KB)  DOI:10.2298/PIM0898159V